MathSciNet Relay Station
MathSciNet bibliographic data
MR981663 (90m:35124) 35L67 (73D40 76L05)
Dafermos, C. M. Admissible wave fans in nonlinear hyperbolic systems. Arch. Rational Mech. Anal. 106 (1989), no. 3, 243–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement